COFINITENESS of the SET of PERIODS for TOTALLY TRANSITIVE TREE MAPS

Ll Alsedà, M. A. Del Río, J. A. Rodríguez

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 1999 World Scientific Publishing Company. The aim of this paper is to show that the cofiniteness of the set of periods characterizes the totally transitive maps among transitive tree maps.
Original languageEnglish
Pages (from-to)1877-1880
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume9
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'COFINITENESS of the SET of PERIODS for TOTALLY TRANSITIVE TREE MAPS'. Together they form a unique fingerprint.

Cite this